ABSTRACT This paper discusses the estimation of the parameter in a truncated form of a discrete distribution which is analogous to Burr distribution. The maximum likelihood and the moment estimators of the parameter are obtained. Their asymptotic properties are also established.
Cite this paper
G. Nanjundan, "Estimation of Parameter in a New Truncated Distribution," Open Journal of Statistics, Vol. 3 No. 4, 2013, pp. 221-224. doi: 10.4236/ojs.2013.34025.
 M. Sreehari, “On a Class of Discrete Distributions Analogous to Burr Family,” Journal of Indian Statistical Association, Vol. 46, No. 2, 2008, pp. 163-181.
 G. Nanjundan and T. Reevindra Naika, “Estimation of Parameter in a New Discrete Distribution Analogous to Burr Distribution,” Proceedings of the International Conference on Information Technology and Computer Application Engineering, 27-28 August 2013, Hong Kong. (To appear).
 H. Cramer, “Mathematical Methods of Statistics,” Princeton, 11th Print, Princeton University Press, Princeton, 1966.
 K. Knight, “Mathematical Statistics,” Chapman and Hall, London, 2000.